# SDR 2002UALA01306

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE OUTER CREASE BEAM HAD EXCESSIVE CORROSION ON UPPER SURFACE AT STATION 736 RBL 64 STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED COMPLETE SECTION OF CREASE BEAM AND INSTALLED NEW SECTION.
